# SDR UHLA2012071300217

- Difficulty date: July 13, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N203JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000242
- Aircraft time: 8,776 hours, 6,743 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT STRIP AT 1C IS NOT ADHERED TO FLOOR.  RE-SECURED PHOTO LUMINESCENT STRIP IAW EMB 170 MM 33-50-21.
